# SDR 20000615SH012

- Difficulty date: April 4, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N756H
- Make and model: Enstrm F28F
- Aircraft serial: 756
- Engine: Lyc HIO360F1AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AB1
- Part serial: 70148705
- Condition: Leaking
- Location: Eng Fuel Inj
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE QUIT IN-FLIGHT.  HELICOPTER AUTOROTATED TO GROUND.  INSPECTION FOUND FUEL LEAKING INSIDE THE SERVO.  SERVO TO REPAIR STATION FOR REPAIR.  DEBRIS FOUND IN BALL VALVE.  FLUSHED SERVO, AND OPS CHECK OK.  (X)
